# SDR 9620559605

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 3442 · Weather Radar System
- Part: Radar System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED AFTER TAKEOFF.  THE FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RADAR TRANSCEIVER AND INDICATOR, OPERATIONAL CHECK NORMAL.
